# SDR ASMF200407021

- Difficulty date: July 18, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 39,707 hours, 29,067 cycles
- Engine: Pwa JT9D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 5916460
- Part serial: EFS15087
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, HYDRAULIC LEAK WAS DETECTED ON RT LANDING GEAR CONTROL VALVE.  LEAK WAS DETECTED ON CONTROL VALVE NIPPLE AND PRESSURE LINE.  RT LANDING GEAR CONTROL VALVE WAS REPLACED IAW MM 32-32-01 AND IT WAS PERFORMED EXTENSION AND RETRACTION LANDING GEAR TEST IAW MM 32-32-01 AND 32-30-00, ALL CORRECT.
